# SDR REXA2016070201336

- Difficulty date: July 2, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK NR 3 HAS CORROSION FROM BS 409+20 - 409+98.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
